hello, about 2 weeks ago i started to get thrush symtoms (symptoms) so i bought the pessary and cream as usual as i have had thrush about 5 times now (which i have come to now release is quit a lot as i am 24 years old). After 4 days the symptoms continued so i used another pessary. When the symptoms got worse(unusualy amount of swelling of the vulva that made it difficult to walk as well as the discharge and itching) after a week and a half i went to my local gum clinic. There i was tested for an STD as a couple of days before the symtoms (symptoms) started i had unprotected sex. The test came back negative and am now waiting for a herpes result which takes 2 weeks. The doctor told me there was nothing she could really do and prescribe tablets to take once a week for six months and hopefully i will start to see results after 3 months.
Please, please can u give any advice as i cant bear to have to live with this extreme thrush for 3 the next months?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.